Keywords : Univalent function


Coefficient Estimates for Subclasses of Bi-Univalent Functions

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, Pages 20-26

In the present paper, we introduce two new subclasses of the class consisting of analytic and
bi-univalent functions in the open unit disk . Also, we obtain the estimates on the TaylorMaclurin coefficients | | and | | for functions in these subclasses. We obtain new special
cases for our results.

Coefficients Bounds for a General Subclasses of m-Fold Symmetric Bi-Univalent Functions

Najah Ali Jiben Al-Ziadi; Waggas Galib Atshan

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 33-39

In this paper, we introduce and investigate a new general subclasses R_(Σ_m ) (τ,λ,η;α) and R_(Σ_m ) (τ,λ,η;β) of Σ_m consisting of analytic and m-fold symmetric bi-univalent functions in the open unit disk U. We obtain estimates on the Taylor-Maclaurin coefficients |a_(m+1) | and |a_(2m+1) |. Also, we obtain new special cases for our results.

A New Subclass of Harmonic Univalent Functions

Najah Ali Jiben Al-Ziadi; Waggas Galib Atshan

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 26-32

In this paper, we define a new class of harmonic univalent functions of the form f=h+¯g in the open unit disk U. We obtain basic properties, like, coefficient bounds, extreme points, convex combination, distortion and growth theorems and integral operator.

Subclass of Univalent Functions with Positive Coefficients

Huda Khalid AbidZaid; Waggas Galib Atshan

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2014, Volume 6, Issue 2, Pages 83-93

In this paper, we consider the classH(γ,α) consisting of analytic function with positive coefficients. We obtain some geometric properties, like, arithmetic mean, some distortion theorems and Hadmard product in the class H(γ,α).